Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Boundary expansions for spline interpolation

Author: W. D. Hoskins
Journal: Math. Comp. 27 (1973), 829-830
MSC: Primary 65D15
MathSciNet review: 0324875
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: An explicit method is given for deriving the formulae for derivatives of the spline of order $ m + 1$ at two boundaries $ x = a,x = b$ in terms of known function values and computed mth derivatives of the spline.

References [Enhancements On Off] (What's this?)

  • [1] J. H. Ahlberg, E. N. Nilson, and J. L. Walsh, The theory of splines and their applications, Academic Press, New York-London, 1967. MR 0239327
  • [2] Robert T. Gregory and David L. Karney, A collection of matrices for testing computational algorithms, Wiley-Interscience A Division of John Wiley & Sons, Inc., New York-London-Sydney, 1969. MR 0253538
  • [3] W. D. Hoskins & P. R. King, "Interpolation using periodic splines of odd order with equi-spaced knots," Comput. J., v. 15, 1972, pp. 283-284.
  • [4] M. J. D. Powell, On Best $ {L_2}$ Spline Approximations, AERE Report TP264, Harwell, England.
  • [5] Helmut Späth, Die numerische Berechnung von interpolierenden Spline-Funktionen mit Blockunterrelaxation, Zur Erlangung des akademischen Grades eines Doktors der Naturwissenschaften von der Fakultät für Naturwissenschaften I der Universität (TH) Karlsruhe genehmigte Dissertation, Universität (TH) Karlsruhe, Karlsruhe, 1969 (German). MR 0273783

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65D15

Retrieve articles in all journals with MSC: 65D15

Additional Information

Keywords: Multipoint expansions, spline interpolation
Article copyright: © Copyright 1973 American Mathematical Society

American Mathematical Society